# SDR ASAA2025092461099

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 11,760 hours, 3,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17F EMERGENCY EXIT LIGHT LENS FELL OFF. GROUNDED - YES. FOUND LIGHT LENS BROKEN. INSTALLED NEW LIGHT LENS AS REQUIRED.
